# SDR SWAA2017070514771

- Difficulty date: June 30, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 59,555 hours, 34,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A3230
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID-CABIN EMERGENCY EXIT SIGN LOOSE.  R&R LIGHT IAW AMM.
